# SDR P5CA9500412

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Corroded
- Location: 3l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 3L DOOR STOP 5.  REMOVED CORROSION PER BOEING SRM 51-10-01.
